# SDR ASAA2018022823724

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,752 hours, 11,717 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Total Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMP PROBE LIGHT ILLUMINATED IN FLIGHT,  CIRCUIT BREAKER IS STILL IN. ACFT  GROUNDED.  REMOVED AND REPLACED THE TAT PROBE IAW AMM 34-21-06.  GROUND TESTED OK IAW AMM 30-31-00-730-801.
